# SDR DL76K000832

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 3,934 hours, 1,854 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Part serial: 1544
- Condition: Failed
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT ATTENDANTS REPORTED SPARKS ON LANDING IN MID GALLEY NEAR COFFEEMAKERS.  REPLACED MID GALLEY NR 2 COFFEE DISPENSER.  WIRING AND WATER CONNECTIONS CHECK NORMAL.
